Hi I been suffering back pain and was diagnosed with spondylosis of the spine. about a year ago my doctor gave me tramadol and I was taking 50 mg 2 times a day.My doctor no longer wants me on tramadol so refused my prescription and gave me co codomol which gives me severe heart burn. I have been taking half of a 50 mg tramadol to ease the withdrawal symptoms but still feeling ill and unable to sleep.I feel my doctor should of weaned me off tramadol as its so hard if it wasn't for a few I had left I would be in so much pain .
You really need to talk to your Doctor about this. First of all they have a responsibility to you about drugs like Tramadol. It is a narcotic that, by its very nature, cause physical and psychological addiction. Cessation must be titrated, meaning when you stop taking it they ramp you down off of it. Not doing this can cause all kinds of physical AND emotional problems. Couple that with the fact that the new meds have serious side effects for you leads to one conclusion... Doc needs to step up to the plate and help you. I urge you to call them and tell them you need to get in right away to discuss withdrawal solutions as well as a different medication that doesn't cause the severe stomach issues of the Co-codamol. Keep us posted on how you are doing please?!
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jun 2010 • 4 answers
Posted 10 Sep 2010 • 4 answers
Posted 18 Nov 2011 • 2 answers
Posted 11 Jun 2013 • 1 answer
Posted 25 Apr 2015 • 2 answers